# SDR FDEA202103290793

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 40,702 hours, 6,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111W220251
- Condition: Cracked
- Location: Ft Lwr Spar
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION CARRIED OUT AS PER EO NO: E-G-5310-E0332629 K P5   ON REMOVED FASTENER HOLES AND FOUND 01 EA CRACK INDICTION ON LHS VERTICAL   FLANGE OF THE FRONT LOWER SPAR CHORD AT BS 1035 APPROX LBL 81.30 LOWER O/B HOLE   AS MARKED.  WING CENTER SECTION LHS VERTICAL FLANGE OF FRONT SPAR LOWER CHORD AT   UNDERWING LONGERON LOWER WING AT BS1035 APPROX LBL 81.30 LOWER O/B HOLE   CRACKED REPAIR CARRIED OUT AS PER B777 SRM 57-10-10-2R FIG 202 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100
